Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions| Reviewers

Login 
  Home Print this page Email this page Small font sizeDefault font sizeIncrease font size Users Online: 59    
     

  Article Access Statistics

Year : 2014 | Volume:  4 | Issue Number:  3 | Page:  182-187

ORIGINAL ARTICLE

Exfoliative cytology of buccal squames: A quantitative cytomorphometric analysis of patients with diabetes
Sankhla Bharat, Sharma Abhishek, Shetty Raju Singam, Bolla Sheetal Chowdary, Gantha Naga Sribala, Reddy Prasun

Number of times this article was viewed 2847
Number of times this article has been printed  from the site 44
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal